# SDR MALA040142

- Difficulty date: January 31, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N510XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2323
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Vibration
- Location: Airframe
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING FLT, VIBRATION FELT IN CONTROL COLUMN.  HIGH FREQUENCY VIBRATION STILL FELT AT 250 KTS-270 KTS.  VIBRATION MOST PRONOUNCED WHEN BANKING LEFT; ESPECIALLY WHEN RIGHT BANK ESTABLISHED, THEN LEFT CONTROL (ROLL) INPUT ENTERED.  AIR RETURN TO MEM.  WHILE REDUCED HIGH FREQUENCY VIBRATION STILL FELT AT 250 KTS-270 KTS.  VIBRATION MOST PRONOUNCED WHEN BANKING LEFT; ESPECIALLY WHEN RIGHT BANK ESTABLISHED, THEN LEFT CONTROL (ROLL) INPUT ENTERED.  MAINTENANCE INSPECTED LT TRAILING EDGE SEAL, FOUND IT NEEDED SOME ADJUSTMENTS TO 3 OF 5 SECTIONS.  INSPECTED ROLL SPOILER ACTUATORS & ROD ENDS ALONG WITH CABLES TO BOTH LT & RT SIDES, ALL CHECKS GOOD.  A/C NEEDS TEST FLIGHT FOR SLIGHT VIBRATION CHECK.
